About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 782953, 8 pages
http://dx.doi.org/10.5402/2012/782953
Research Article

Amenability of the Restricted Fourier Algebras

1Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, Tehran 14115-134, Iran
2Department of Pure Mathematics, Faculty of Mathematical Science, University of Guilan, Rasht 1841, Iran

Received 7 March 2012; Accepted 2 May 2012

Academic Editors: V. K. Dobrev, K. Fujii, M. Ladra, and M. Przybylska

Copyright © 2012 Massoud Amini and Marzieh Shams Yousefi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Massoud Amini and Marzieh Shams Yousefi, “Amenability of the Restricted Fourier Algebras,” ISRN Algebra, vol. 2012, Article ID 782953, 8 pages, 2012. doi:10.5402/2012/782953